MAUDE Adverse Event Report: AESCULAP AG CRANIOFIX 2 TITANIUM CLAMP 16MM; CRANIAL FIXATION

AESCULAP AG CRANIOFIX 2 TITANIUM CLAMP 16MM; CRANIAL FIXATION
Model Number FF491T
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap (b)(4) that a craniofix 2 titanium clamp 16mm (part # ff491t) was used during an unknown procedure performed on (b)(6) 2021.According to the complainant, the upper clamp disengaged four (4) days post surgery.Reportedly, following the surgery, the upper clamp disengaged from the artificial skull flap and moved.The patient underwent a revision surgery on (b)(6) 2021.The complaint device was not returned to the manufacturer for evaluation.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
CRANIOFIX 2 TITANIUM CLAMP 16MM
Common Device Name
CRANIAL FIXATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11599761
Report Number9610612-2021-00232
Device Sequence Number17199789
Product Code GXN
UDI-Device Identifier04038653379590
UDI-Public4038653379590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF491T
Device Catalogue NumberFF491T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown